Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some Ramanujan hypergraphs associated to $GL(n,\mathbb{F}_q)$


Authors: María G. Martínez, Harold M. Stark and Audrey A. Terras
Journal: Proc. Amer. Math. Soc. 129 (2001), 1623-1629
MSC (2000): Primary 11T99, 11T60, 05C65, 05E15, 15A42, 20G40
Published electronically: October 31, 2000
MathSciNet review: 1814089
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We present examples of hypergraphs constructed from homogeneous spaces of finite general linear groups. These hypergraphs are constructed using an invariant analogue of a hypervolume and their spectra are analyzed to see if they are Ramanujan in the sense of W.-C. W. Li and P. Solé.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11T99, 11T60, 05C65, 05E15, 15A42, 20G40

Retrieve articles in all journals with MSC (2000): 11T99, 11T60, 05C65, 05E15, 15A42, 20G40


Additional Information

María G. Martínez
Affiliation: Department of Mathematics, University of Stuttgart, Stuttgart, Germany
Email: maria@mathematik.uni-stuttgart.de

Harold M. Stark
Affiliation: Department of Mathematics, University of California–San Diego, La Jolla, California 92093-0112
Email: stark@math.ucsd.edu

Audrey A. Terras
Affiliation: Department of Mathematics, University of California–San Diego, La Jolla, California 92093-0112
Email: aterras@ucsd.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05965-7
PII: S 0002-9939(00)05965-7
Received by editor(s): September 17, 1999
Published electronically: October 31, 2000
Communicated by: Dennis A. Hejhal
Article copyright: © Copyright 2000 American Mathematical Society